Hello and thank you for using JustAnswer. I would like to take a different approach than the previous expert and suggest that what you are experiencing is a recently new termed phenomenon called Post-Wedding Depression (from the DSM-5 technical point of view this could be an Adjustment Disorder with Depressive Features) . This is where you will experience depressive symptoms (such as irritability, crying spells, sadness, changes in eating and sleep habits) a short time before the wedding (called anticipatory depression) and after the wedding as well. Here are a few great articles on the subject if you are interested in learning more about it.
The other unfortunate part is that because you have a pre-existing Anxiety Disorder, this can increase the risk/chance of developing the Post-Wedding Depression. The good news is that this is perfectly treatable. Most researchers on this subject would disagree with the adjusting your Prozac medication or changing to another antidepressant as that has shown to be less effective. Also changing your life-style has not been shown to be as effective either. This is because your depressive symptoms are more centered around one event/situation, so the researchers have shown that a combination of group therapy with other individuals that have or are currently struggling with this same issue and couple’s therapy has been the best form of treatment for this issue. Couples therapy is considered the most valuable as it helps you to cope with the symptoms, bring your spouse in as a key contributor to your support system, and overall will help you to accept this new reality of being married and all the benefits it has for you. The good news is that treatment has shown to be effective in a matter of weeks and it can bring you and your spouse closer together which can help strengthen your marriage. So I would highly recommend couples therapy and/or group therapy before adjusting your medications based on the scientific evidence of this issue and if you need any referrals for a good psychologist/therapist, please let me know as I would be happy to help you in that area as well.